# SDR SWI2024F00075

- Difficulty date: November 7, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 47,954 hours, 31,466 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LWR TRANSCOWL INBD A BRACKET IS CRACKED    (C-CHECK RO 1/30/2024)   INSTALLED 1 EA. NEW A BRACKET P/N CN 624-2082-201 ON L/H LOWER TRANS COWL. REF. REO 670-54-21-971, REV. A, DATED 2017/05/11. COMPLIED WITH STEPS 1-3.
